Hi! My son - age 14 years has been suffering with fever (temp. 99 degree F to 104 degree F) for the last 5 days. He has already taken Levoriz 5 mg twice daily. He has consumed 5 mg X 10 = 50 mg in last 5 days. He is also having Oflox 200 twice a day for the last 5 days. Should he continue Levoriz or stop it as already consumed Levoriz 5 mg x 10 tablets in the last 5 days. He still has fever and feeling tired and sleepy. Kindly suggest that should he stop taking levoriz or continue for another few days.
Levoriz is anti hiatamine given for cold symptoms as anti allergic.
It can cause some drowsiness in some people.
Oflox is antibiotic.
You can stop levoriz if there are no cold symptoms after consulting your doctor.
All the best
Answered: Fri, 26 Oct 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]